MAUDE Adverse Event Report: ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number MER3700
Medical Device Problem Code Program or Algorithm Execution Failure (4036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up, a noninvasive pacing study (nips) was performed.Burst pacing was initiated using the merlin programmer, however, upon releasing the button on the programmer, the burst pacing did not immediately terminate.The burst pacing continued for about 4 additional seconds before eventually ceasing.The were no adverse consequences due to the prolonged pacing.The patient was in stable condition.
 
Additional Manufacturer Narrative
¿the reported event of the atrial noninvasive pacing study (nips) continuing for approximately 3-4 seconds after the release of the burst-button was confirmed based on the analysis of the navigation history from the provided session record.The root cause of the incident could not be confirmed without the system logs of the merlin programmer at the time of the event.

Brand Name
MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18084931
Report Number2017865-2023-51813
Device Sequence Number6629634
Product Code OSR
UDI-Device Identifier05415067031174
UDI-Public05415067031174
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMER3700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown